# SDR YENA2025022500198

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 79,271 hours, 28,961 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: ELONGATED HOLES ON FUEL ACCESS PANEL 640MB CUT OUT BTW RIB 17 TO RIB 18 ON RH WING (2 EA); (RESOLVED ON W/O: 1348393 TASKCARD: NR-00025 ) REF AEROMAN WO 2025 13/1 NR 2025-29526; PERFORMED PERMANENT REPAIR ON BOTTOM SKIN CUT-OUT BTW RIB17 TO RIB18 OF RH WING AT LEVEL ACCESS PANEL 640MB, THIS REPAIR IS CATEGORY B, ACCESS DOOR 640MB HAS THE BOLTS INSTALLED P/N: NAS1790-4R11 IAW A320 SRM 57-21-11-300-002. INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT 26200 FC/ 52400 FH SUBSEQUENT INSPECTION AT INTERVALS OF 4800 FC/ 9600 FH, METHOD OF INSPECTION: GVI IAW A320 SRM 57-21-11-205-036, TABLE 5. DONE BY J. ROJAS 8659418 CHECKED BY RII N. CARPIO QC 220. FUR-A320-57-02034.
